# SDR AALA202112079122

- Difficulty date: December 4, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 35,401 hours, 14,348 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Rt Le Flap
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: REPEAT ITEM, WHILE PASSING 21,000 FT LE FLAPS TRANSIT LIGHT ILLUMINATED AND RH INBD KRUGER FLAP INDICATED GREEN; FLIGHT DECLARED EMERGENCY AND DIVERTED TO MCO. REPLACED LE FLAP PROXIMITY SENSOR WITH NEW IAW AMM 27-88-11, OPS CHECK GOOD.
